# SDR AALA20111216TUL11

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT CUSP AT STATION 220 AT LIGHTENING HOLE EXTENDING INBOARD.  INSTALLED NEW LEFT CUSP FROM STATIONS 218 TO 237 PER AARD 51-10-00-5.
